Far Eastern Mathematical Journal

To content of the issue


Cluster sets of a convergent sequence of continuous mappings


Devyatkov A.P.

2015, issue 2, P.


Abstract
It is shown that the full cluster set of the pointwise convergent sequence of continuous mappings from complete metric space X to a metric space Y is degenerate on a residual set of points of X.

Keywords:
cluster set of sequence of functions, continuous convergence, meagre set

Download the article (PDF-file)

References

[1] V.I. Kruglikov, "Predel'nye mnozhestva posledovatel'nosti funkcij", Dokl. RAN, 357:1 (1997), 16-18.
[2] K. Nosiro, Predel'nye mnozhestva, IL, M., 1963.
[3] Je. Kollingvud, A. Lovater, Teorija predel'nyh mnozhestv, Mir, M., 1971.
[4] A. Lovater, "Granichnoe povedenie analiticheskih funkcij", Itogi nauki i tehniki. Matematicheskij analiz. T. 10, VINITI, 1973, 99-259.
[5] S. Stoilow, "Asupra convergentei continue", Studii ?i Cercetari Mat., 7 (1956), 247-250.

To content of the issue